# SDR CALA0000314

- Difficulty date: March 19, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N33714
- Make and model: Boeing 737724
- Aircraft serial: 28785
- Aircraft time: 5,104 hours, 1,740 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 6937307300
- Part serial: D03096
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 5,104 hours, 1,740 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 ENG FIRE DET FAULT LIGHT ILLUM ON CLIMBOUT AND LEVEL OFF AT CRUISE.  WHEN LOOPS A & B WERE TESTED NR 2 FIRE HANDLE WOULD NOT ILLUM.  SYSTEM CHK OK ON DESCENT.  MX FOUND NO EVIDENCE OF FIRE.  FIRE DET UNIT WAS REMOVED AND REPLACED,  OPS CHK GOOD IAW MM 26-10-00.  THE HOLD DOWN LATCHES FOR THE DET UNIT WERE ADJUSTED AND SECURED.  NR 2 ENG FIRE LOOP HARNESS RIGHT AFT SIDE FOR ALOOP WAS REMOVED AND REPLACED DUE TO A BAD LUG.  THE REMAINING LOOP CONNECTIONS WERE CHECKED FOR DEFECTS AND NONE WERE NOTED.  RESISTANCE CHKS OF THE LOOPS WERE WITHIN LIMITS.  IN ADDITION, THE FIRE CONTROL PANEL WAS REMOVED AS A PRECAUTIONARY MEASURE.  OPS OF NR 2 ENG FIRE DET SYS CHK GOOD.
